Alert archive / California / Wind Advisories in 2019
Wind Advisory 16, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 28, 2019, 2:36 PM PDT for Imperial County, California. It took effect at Apr 28, 2019, 11:00 PM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2019, 2:36 PM PDT (21:36 UTC)
- In effect from
- Apr 28, 2019, 11:00 PM PDT
- Expired
- Apr 29, 2019, 11:00 PM PDT
- In force
- 24 hr
- Issued by
- NWS Phoenix, AZ
County Imperial County, CA
The radar
The Yuma radar (KYUX), 90 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
524 WWUS75 KPSR 282136 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 236 PM MST Sun Apr 28 2019 CAZ562-291000- /O.NEW.KPSR.WI.Y.0016.190429T0600Z-190430T0600Z/ Imperial County Southwest- 236 PM PDT Sun Apr 28 2019 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect from 11 PM this evening to 11 PM PDT Monday. * WHERE...Southwest corner of Imperial County. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * TIMING...Late Sunday evening through late Monday evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-291000- /O.NEW.KPSR.WI.Y.0016.190429T1800Z-190430T0200Z/ Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 236 PM PDT Sun Apr 28 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM PDT MONDAY... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect from 11 AM to 7 PM PDT Monday. * WHERE...Western Imperial County. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Monday morning through Monday evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
7 follow-up statements
782 WWUS75 KPSR 290920 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 220 AM MST Mon Apr 29 2019 CAZ562-292200- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 220 AM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds such as Interstate 8. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-292200- /O.CON.KPSR.WI.Y.0016.190429T1800Z-190430T0200Z/ Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 220 AM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT THIS EVENING... * WHERE...Western Imperial County. * WINDS...West 20 to 30 mph with gusts up to 45 mph. * TIMING...Late this morning through this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
439 WWUS75 KPSR 291427 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 727 AM MST Mon Apr 29 2019 CAZ567-300200- /O.EXB.KPSR.WI.Y.0016.000000T0000Z-190430T0200Z/ Imperial Valley- Including the cities of El Centro, Calexico, Alamorio, and Brawley 727 AM PDT Mon Apr 29 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PDT THIS EVENING... The National Weather Service in Phoenix has issued a Wind Advisory, which is in effect until 7 PM PDT this evening. * WHERE...Imperial Valley. * WINDS...West 20 to 35 mph with gusts up to 45 mph. * TIMING...Through 7 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-300200- /O.EXT.KPSR.WI.Y.0016.190429T1427Z-190430T0200Z/ Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, and Plaster City 727 AM PDT Mon Apr 29 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHERE...Western Imperial County. * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...Through 7 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ562-300230- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 727 AM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...Southwest 25 to 40 mph with gusts up to 55 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
595 WWUS75 KPSR 292037 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 137 PM MST Mon Apr 29 2019 CAZ562-300600- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 137 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...Southwest 25 to 40 mph with gusts up to 55 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-567-300200- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0200Z/ Imperial County West-Imperial Valley- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 137 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHERE...Imperial Valley and Western Imperial County. * WINDS...West 25 to 30 mph with gusts up to 50 mph. * TIMING...Through 7 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
582 WWUS75 KPSR 292233 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 333 PM MST Mon Apr 29 2019 AZZ550-551-553-554-300100- /O.NEW.KPSR.DU.Y.0002.190429T2233Z-190430T0100Z/ South Mountain/Ahwatukee-Southeast Valley/Queen Creek- Northwest Pinal County-West Pinal County- Including the cities of Sun Lakes, Casa Grande, and Coolidge 333 PM MST Mon Apr 29 2019 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... The National Weather Service in Phoenix has issued a Blowing Dust Advisory, which is in effect until 6 PM MST this evening. * WHERE...South Mountain/Ahwatukee, Southeast Valley/Queen Creek, Northwest Pinal County and West Pinal County. * VISIBILITIES...Locally falling below one mile. * WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * TIMING...Through this afternoon. * IMPACTS...Motorists should expect locally sudden restrictions to visibilities. This will be most extreme adjacent to open fields. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. && $$ CAZ562-300600- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 333 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. Minor tree damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-567-300200- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0200Z/ Imperial County West-Imperial Valley- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 333 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHERE...Imperial Valley and Western Imperial County. * WINDS...West 25 to 30 mph with gusts up to 50 mph. * TIMING...Through 7 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
113 WWUS75 KPSR 300058 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 558 PM MST Mon Apr 29 2019 AZZ550-551-553-554-300200- /O.EXP.KPSR.DU.Y.0002.000000T0000Z-190430T0100Z/ South Mountain/Ahwatukee-Southeast Valley/Queen Creek- Northwest Pinal County-West Pinal County- Including the cities of Sun Lakes, Casa Grande, and Coolidge 558 PM MST Mon Apr 29 2019 ...BLOWING DUST ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... Winds are slowly weakening and dense blowing dust will no longer be a problem. $$ CAZ562-300600- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 558 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...West 30 to 40 mph with gusts up to 45 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ566-567-300200- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0200Z/ Imperial County West-Imperial Valley- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 558 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * WHERE...Imperial Valley and Western Imperial County. * WINDS...West 25 to 30 mph with gusts up to 45 mph. * TIMING...Through 7 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
271 WWUS75 KPSR 300158 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 658 PM MST Mon Apr 29 2019 CAZ566-567-300300- /O.EXP.KPSR.WI.Y.0016.000000T0000Z-190430T0200Z/ Imperial County West-Imperial Valley- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Plaster City, El Centro, Calexico, Alamorio, and Brawley 658 PM PDT Mon Apr 29 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING... Gusty winds will gradually diminish this evening though gusts 30 to 35 mph will still be possible. $$ CAZ562-300600- /O.CON.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 658 PM PDT Mon Apr 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHERE...Southwest corner of Imperial County. * WINDS...West 25 to 35 mph with gusts up to 45 mph. * TIMING...Through 11 pm this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
411 WWUS75 KPSR 300552 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1052 PM MST Mon Apr 29 2019 CAZ562-300700- /O.EXP.KPSR.WI.Y.0016.000000T0000Z-190430T0600Z/ Imperial County Southwest- 1052 PM PDT Mon Apr 29 2019 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... Gusty winds will gradually diminish overnight, but gusts 30 to 35 mph will still be possible. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 28, 12:08 PM PDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 28, 12:08 PM PDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 1208 PM MST Sun Apr 28 2019 .UPDATE...Updated Aviation discussion. && .SYNOPSIS... The cooling trend will continue the next few days, though temperatures will remain above normal today. A low pressure system will move through the Desert Southwest Monday, bringing windy conditions and a chance of showers and thunderstorms to the area. In the wake of the system, cooler conditions Tuesday will give way to a warming trend through the end of the week. && .DISCUSSION... Latest water vapor imagery shows a closed low in the eastern Pacific off the California coast. This system will continue migrating eastward today, resulting in slightly lower heights and a continued cooling trend. Nevertheless, above normal temperatures are expected with high temperatures reaching the mid 90s in the lower deserts. Latest NAEFS continues to depict abundant IVT ahead of the advancing low pressure system, even approaching all-time late April maximums across southwestern Arizona late tonight and across central Arizona Monday morning. Some models have consequently trended several hours earlier with the onset of precipitation, though the latest HREF is not quite as fast and depicts light showers developing across western Arizona early Monday morning. General consensus from the models is that the showers will become more widespread across central Arizona during the late morning, in response to organized vorticity and jet-forced ascent ahead of the mid-level low. Rainfall is expected to taper off rather quickly in the early afternoon as drier air moves in behind the mid-level frontal boundary. In addition to the rainfall, widespread windy conditions will be prevalent. Latest GFS soundings suggest that gusts as high as 30-35 mph will be possible through momentum transfer in a deep mixed layer. Latest model blends also suggest gusts could reach as high as 40-45 mph across southwestern Imperial County and southern Pinal County. Although RHs will be relatively high, the strong wind gusts could promote the spread of any new or existing wildfires. The aforementioned low pressure will open up late in the afternoon and early evening. Thunderstorm activity across central Arizona now appears somewhat less likely, as the SREF indicates the highest MUCAPE (generally less than 300 J/kg) will be concentrated across western and northwestern Arizona. However, a few local CAMs still suggest isolated storms will develop late in the afternoon across mainly northeastern Maricopa County and the higher terrain north and east of Phoenix as mid-level lapse rates steepen in response to colder temperatures moving in aloft. Given the dry sub-cloud environment, any storms that develop have the potential to produce strong wind gusts and isolated lightning strikes, which could spark new wildfires. All precipitation is then expected to fizzle out quickly during the late evening as a subsident flow develops behind the trough axis. In the wake of the departing storm system, the GEFS mean indicates zonal flow will quickly transition to a return flow as a ridge builds in the eastern Rockies. A steady warming trend is expected, though a return to 100 degrees in the lower deserts (including Phoenix) won't even be a possibility until at least Friday. Thereafter, extended ensemble guidance continues to suggest that a broad trough will bring a cooling trend next weekend. && .AVIATION...Updated at 1900 UTC. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Typical diurnal winds expected through this afternoon, sustained around 5-10 kts with some isolated gusts up to 18 kts. Westerly winds will persist through this evening and cloud coverage will increase ahead of a weather system pushing in from the west. As the mid levels of the atmosphere moisten, clouds will thicken and lower, but should remain above 6 kft AGL. Virga is likely to move into the Valley early Monday morning followed by a possible line of light showers during the late-morning/midday. Shower chances decrease in the afternoon, but could see a few convective showers and thunderstorms develop over northern Maricopa county, mostly north of all terminals. Winds Monday will be breezy out of the west following the line of light showers with gusts up to 25 kts. Southeast California/Southwest Arizona including KIPL and KBLH: Winds will shift southwesterly today and become breezy, with gusts up to 25 kts at KBLH this afternoon and KIPL later this evening, in advance of an approaching weather system. Cloud coverage will increase and thicken with some high based virga and isolated shower activity possible this evening through midnight. Wind gusts at KBLH should taper off after midnight and return by late morning Monday, while KIPL is expected to see isolated gusts up to 25 kts extend through tonight. Aviation Discussion not updated for amended TAFs. && .FIRE WEATHER... Tuesday through Saturday: High pressure will predominate through the period, generally resulting in light winds across the Desert Southwest. The only exception will be Tuesday afternoon, when seasonably breezy conditions are likely in southeastern California ahead of a low pressure system passing through the Great Basin. A warming trend is also expected through the week with a return to above normal temperatures by Thursday. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected for the next 7 days. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Hirsch AVIATION...Benedict FIRE WEATHER...Hirsch
Nearby
Wind Advisories in California, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.